Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The logarithm of the Poisson kernel of a $ C\sp{1}$ domain has vanishing mean oscillation


Authors: David S. Jerison and Carlos E. Kenig
Journal: Trans. Amer. Math. Soc. 273 (1982), 781-794
MSC: Primary 31B25; Secondary 42B99
DOI: https://doi.org/10.1090/S0002-9947-1982-0667174-2
MathSciNet review: 667174
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ D$ be a $ {C^1}$ domain in $ {{\mathbf{R}}^n}$, and $ \omega $ the harmonic measure of $ \partial D$, with respect to a fixed pole in $ D$. Then, $ d\omega = kd\sigma $, where $ k$ is the Poisson kernel of $ D$. We show that log $ k$ has vanishing mean oscillation of $ \partial D$.


References [Enhancements On Off] (What's this?)

  • [1] L. Carleson, On the existence of boundary values for harmonic functions in several variables, Ark. Mat. 4 (1962), 393-399. MR 0159013 (28:2232)
  • [2] R. Coifman and C. Fefferman, Weighted norm inequalities for maximal functions and singular integrals, Studia Math. 51 (1974), 241-250. MR 0358205 (50:10670)
  • [3] B. Dahlberg, Estimates for harmonic measure, Arch. Rational Mech. Anal. 65 (1977), 275-288. MR 0466593 (57:6470)
  • [4] -, On the Poisson integral for Lipschitz and $ {C^1}$ domains, Studia Math. 66 (1979), 13-24. MR 562447 (81g:31007)
  • [5] -, Harmonic functions in Lipschitz domains, Proc. Sympos. Pure Math., Vol. 35, Part 1, Amer. Math. Soc., Providence, R.I., 1979, pp. 313-322. MR 545271 (80c:31002)
  • [6] E. Fabes, C. Kenig and U. Neri, Carleson measures, $ {H^1}$ duality and weighted BMO in non-smooth domains, Indiana Univ. Math. J. (to appear) MR 620267 (84h:42035)
  • [7] R. Hunt and R. Wheeden, On the boundary values of harmonic functions, Trans. Amer. Math. Soc. 132 (1968), 307-322. MR 0226044 (37:1634)
  • [8] D. Jerison and C. Kenig, An identity with applications to harmonic measure, Bull. Amer. Math. Soc. (N. S.) 2 (1980), 447-451. MR 561530 (81f:31009)
  • [9] -, Boundary behavior of harmonic functions in non-tangentially accessible domains, preprint.
  • [10] B. Muckenhoupt and R. Wheeden, Weighted bounded mean oscillation and the Hilbert transform, Studia Math. 54 (1976), 221-237. MR 0399741 (53:3583)
  • [11] L. Payne and H. Weinberger, New bounds in harmonic and biharmonic problems, J. Math. Phys. 33 (1954), 291-307. MR 0068683 (16:923g)
  • [12] Ch. Pommerenke, On univalent functions, Bloch functions and VMOA, Math. Ann. 236 (1978), 199-208. MR 0492206 (58:11352)
  • [13] D. Sarason, Functions of vanishing mean oscillation, Trans. Amer. Math. Soc. 207 (1975), 391-405. MR 0377518 (51:13690)
  • [14] K. O. Widman, Inequalities for the Green function and boundary continuity of the gradient of solutions of elliptic equations, Math. Scand. 21 (1967), 17-37. MR 0239264 (39:621)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 31B25, 42B99

Retrieve articles in all journals with MSC: 31B25, 42B99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1982-0667174-2
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society